Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7, Issue 2, Pages 361-370
http://dx.doi.org/10.1155/S0161171284000387

The extrapolated successive overrelaxation (ESOR) method for consistently ordered matrices

1Department of Applied Mathematics, University of Athens, Panepistimiopolis 621, Athens, Greece
2Department of Computer Studies, Loughborough University of Technology, Loughborough, Leicestershire, UK

Received 30 September 1982; Revised 2 April 1983

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. M. Missirlis and D. J. Evans, “The extrapolated successive overrelaxation (ESOR) method for consistently ordered matrices,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 2, pp. 361-370, 1984. https://doi.org/10.1155/S0161171284000387.